# SDR UIEA2020050400938

- Difficulty date: May 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,160 hours, 21,146 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC INOP.( TRANSFERRED TO MDDR 127865 IAW DDG 49-11-01A, CAT 'C', DUE 13MAY20. )
